


default search action
BibTeX record journals/moc/BennettW98
@article{DBLP:journals/moc/BennettW98, author = {Michael A. Bennett and Benjamin M. M. de Weger}, title = {On the Diophantine equation {\(\vert\)}ax\({}^{\mbox{n}}\) - by\({}^{\mbox{n}}\) {\(\vert\)} = 1}, journal = {Math. Comput.}, volume = {67}, number = {221}, pages = {413--438}, year = {1998}, url = {https://doi.org/10.1090/S0025-5718-98-00900-4}, doi = {10.1090/S0025-5718-98-00900-4}, timestamp = {Wed, 17 Feb 2021 09:01:48 +0100}, biburl = {https://dblp.org/rec/journals/moc/BennettW98.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.